# SDR AWXA9900034

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Loose
- Location: Cooling Duct
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, EQUIPMENT COOLING WAS INOP IN NORMAL AND ALTERNATE BUT STARTED TO WORK NORMAL ON DESCENT.  UAL MX C/W BMM CHECK, NO FAULTS.  A/C RETURNED TO PHX WITH SAME PROBLEM.  MX FOUND SENSOR LOOSE IN DUCT.  INFORMATION OBTAINED FROM MX CONTROL LOG SHEET, ADDITIONAL INFO TO FOLLOW.
